# SDR CALA2017120304308

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT UPPER SURFACE AT STA 330 RBL-4. BLEND OUT DAMAGE FITTING FOUND OUT OF LIMITS IAW SRM 53 -00-51. ALLOWABLE DAMAGE 1 FIG 101 DETAIL III. REMOVED AND REPLACED FITTING AT MAIN CABIN BTW STA 334-345 RBL 4 IAW SRM 51-40-02.
